eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Ask question       Write review       Answered/ Unanswered       Reviews       Community

Review: could Benazepril hydrochloride cause Withdrawal syndrome?

Summary: Withdrawal syndrome is found among people who take Benazepril hydrochloride, especially for people who are female, 40-49 old, also take medication Hydrochlorothiazide, and have High blood pressure.

We study 3,543 people who have side effects while taking Benazepril hydrochloride from FDA and social media. Among them, 17 have Withdrawal syndrome. Find out below who they are, when they have Withdrawal syndrome and more.

You are not alone: join a mobile support group for people who take Benazepril hydrochloride and have Withdrawal syndrome >>>

 

 

 

 

Benazepril hydrochloride

Benazepril hydrochloride has active ingredients of benazepril hydrochloride. It is often used in high blood pressure. (latest outcomes from 3,739 Benazepril hydrochloride users)

Withdrawal syndrome

Withdrawal syndrome (a discontinuation syndrome is a set of symptoms occurred due to discontinuation of substance) has been reported by people with depression, pain, stress and anxiety, muscle spasticity, back pain. (latest reports from 9,228 Withdrawal syndrome patients)

On Mar, 2, 2015: 3,543 people reported to have side effects when taking Benazepril hydrochloride. Among them, 17 people (0.48%) have Withdrawal Syndrome.

Trend of Withdrawal syndrome in Benazepril hydrochloride reports

Time on Benazepril hydrochloride when people have Withdrawal syndrome * :

n/a

Gender of people who have Withdrawal syndrome when taking Benazepril hydrochloride * :

FemaleMale
Withdrawal syndrome75.00%25.00%

Age of people who have Withdrawal syndrome when taking Benazepril hydrochloride * :

0-12-910-1920-2930-3940-4950-5960+
Withdrawal syndrome0.00%0.00%0.00%0.00%0.00%50.00%25.00%25.00%

Severity of Withdrawal syndrome when taking Benazepril hydrochloride ** :

n/a

How people recovered from Withdrawal syndrome ** :

n/a

Top conditions involved for these people * :

  1. Hypertension (14 people, 82.35%)
  2. Metastases to bone (13 people, 76.47%)
  3. Bone pain (13 people, 76.47%)
  4. Breast cancer (13 people, 76.47%)
  5. Diabetes mellitus (13 people, 76.47%)

Top co-used drugs for these people * :

  1. Hydrochlorothiazide (14 people, 82.35%)
  2. Alprazolam (14 people, 82.35%)
  3. Aspirin (13 people, 76.47%)
  4. Motrin (13 people, 76.47%)
  5. Zosyn (13 people, 76.47%)

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Get connected: join our support group of Benazepril hydrochloride and withdrawal syndrome on

Do you have Withdrawal Syndrome while taking Benazepril Hydrochloride?

You are not alone! Join a mobile support group:
- support group for people who take Benazepril hydrochloride and have Withdrawal Syndrome
- support group for people who take Benazepril hydrochloride
- support group for people who have Withdrawal Syndrome

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

  • Safety of nattokinase
    tooth removed needed 5 f red blood cells and 4 of plasma
  • Can xarelto cause my blood pressure to elevate (1 answer)
    I had a stroke (TIA) TWO MONTHS AGO AND MY DOCTOR PUT ME ON A BLOOD THINNER

    XARELTO and my blood pressure is always high now.

    Example 197/112
  • Has any body experienced a skin problem like mine (1 answer)
    5 months ago started feeling a sensation around waist line especially clothing tags stitches, and poly blends.There was no rash. Then after a few weeks started feeling same thing between shoulder blades,with sweating down back,shirts became uncomfortable. Noticed what seemed like a rash appear on upper back, started to become uncomfortable in the heat, started sweating more than normal. The rash spread down my back,then over my shoulders ,upper chest, and upper arms.Skin got real prickly, couldn't tolerate heat,My skin started to feel like it was crawling.Went to a dermatologist & was prescribed a cortisone based steroid cream,for prickly heat rash. after 5 days my skin looked like a bad sunburn, tried to go back but Dr. was out of town for 3 weeks, went to a clinic was prescribed prednisone oral for 12 days, rash got better but never fully resolved,with my job as a plumber in Florida I can,t avoid the heat, humidity so my condition came back with a vengeance. I felt like I was having an alergic reaction. I stopped all my meds except lotensin htc 2 times a day.Went to my family Dr. and he thought I might be allergic to the lotensin so he took me off I started feeling better so i started back with Amalodipine & sertraline and my condition still didn't resolve. Went back to Dermatologist and he put me back on oral steroids for 14 days condition got better but still hasn't resolved I'm on the weaning dose of the steroids and i feel like i'm getting worse again. I have stopped all meds. The only thing I was wondering about is I have a few drinks of bourbon on the week end and alcohol has always flushed my skin but nothing like this. I take 3 cool showers.use antibacterial soap, changed laundry soap I don't want any thing contacting my skin I try wearing cotton it"s been 5 long hot months and I feel my rope is getting shorter Any help out there could this be prickly heat, along with a drug allergy, if so how long does it take to rid your system and start repairing your skin.Just a follow up I have been sensitive to polyester for ever and always have to cut out the clothing tags that contact my skin.Help
  • I am trying to decide cold turkey or what type of medication will help with withdrawal from fioricet
    I have insomnia, violent culvusions and vomiting. Insomnia has lasted 3 days. Body jerks, anxiety and more. What can I do at home to relieve some of these
  • Does cinnamon cause bleeding of the nose? (1 answer)
    Nose bleed 24 hours after taking a 1 tablespoon of cinnamon mixed with honey.

    I have taken cinnamon mixed with honey to help my diabetes for over a year. I started having nose bleeds on a regular about six months ago. I stopped taking the mixture for over two weeks and did not have a nose bleed during that time. Last night and this morning I started taking the mixture again and this afternoon I had another nose bleed. Could the cinnamon and honey mixture be the cause?

More questions for: Benazepril hydrochloride, Withdrawal syndrome

You may be interested at these reviews (Write a review):

  • Lorazepam nearly killed me during cancer treatment
    Day 31 of cold turkey and I want to die. It is a roller coaster from body tics and sweats to rage and crying in one day. I felt so good the 4h day of c/t. It was like before my cancer diagnosis. My bowels are better off Lorazepam. I threw up during bowel movements from the pain. Off Lorazepam first normal bowel movement in over 2 years. Stomach so damaged by Lorazepam that I have absolutely no appetite. I force myself to eat. Neuropathy in hands nearly gone. Feet are better but slower. Lymphedema that appeared after one year on Lorazepam is now gone. I have full range of motion.
  • Treating copd and kidney disease (1 response)
    My biggest problem is trying to keep my blood pressure at 110 to 140 diastolic and controlling constipation.

More reviews for: Benazepril hydrochloride, Withdrawal syndrome

Comments from related studies:

  • From this study (1 week ago):

  • motoboy on Jan, 29, 2015:

    I've recently stopped taking ibuprofen after many years of taking it daily. I take between 800 to 1500 mg a day, mostly before bed to sleep. I have had a lot of sport injuries do it was for joint pain. It's been about a week since taking any and I'm getting really bad headaches. Can't seem to find this as a withdrawal issue... any one else experience this? Thanks!

    Reply

  • From this study (1 week ago):

  • ear ringing started suddenly, not gradually.

    Reply

Post a new comment    OR    Read more comments

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.